Alert archive / Texas / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 127, NWS Austin/San Antonio, TX

May 14, 2015Real County, Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at May 14, 2015, 9:39 PM CDT for Real County, Texas. It was in force for 14 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 14, 2015, 9:39 PM CDT (02:39 UTC)
Expired
May 14, 2015, 9:53 PM CDT
In force
14 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Real County, TX

The radar

The Laughlin AFB radar (KDFX), 66 km from the middle of the area, began a volume at 02:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Del Rio, TX (KDLF), launched 00:00Z, 2.7 hours before the alert went out and 97 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 00:00Z on 2015-05-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1284 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 00:00Z on 2015-05-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 41 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1284 J/kg
Mixed-layer CIN
-80 J/kg
Mixed-layer LCL
1332 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
41 m²/s²
0-3 km storm-relative helicity
19 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

340 
WUUS54 KEWX 150239
SVREWX
TXC385-150315-
/O.NEW.KEWX.SV.W.0127.150515T0239Z-150515T0315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
939 PM CDT THU MAY 14 2015

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN REAL COUNTY IN SOUTH CENTRAL TEXAS...

* UNTIL 1015 PM CDT

* AT 939 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR VANCE...OR
  12 MILES WEST OF LEAKEY...MOVING NORTHEAST AT 20 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  VANCE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 2985 9975 2968 9995 2972 10003 2974 10003
      2975 10002 2978 10003 2979 10003 2980 10001
      2982 10003 2996 9999
TIME...MOT...LOC 0239Z 211DEG 16KT 2976 9997 

HAIL...1.00IN
WIND...60MPH
 
$$

TB3
1 follow-up statement
918 
WWUS54 KEWX 150253
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
953 PM CDT THU MAY 14 2015

TXC385-150303-
/O.CAN.KEWX.SV.W.0127.000000T0000Z-150515T0315Z/
REAL TX-
953 PM CDT THU MAY 14 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN REAL COUNTY IS
CANCELLED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 2985 9975 2968 9995 2972 10003 2974 10003
      2975 10002 2978 10003 2979 10003 2980 10001
      2982 10003 2996 9999
TIME...MOT...LOC 0252Z 211DEG 16KT 2946 10027 

$$

TB3

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 14, 9:09 PM CDT, 30 minutes earlier.

Area forecast discussion, May 14, 9:09 PM CDT, 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
909 PM CDT THU MAY 14 2015

.UPDATE...
THUNDERSTORMS HAVE FORMED ALONG AN OLD OUTFLOW BOUNDARY AND ARE
MOVING TO THE WEST OVER THE WESTERN PART OF OUR CWA. THESE STORMS
APPEAR TO BE SEVERE ON RADAR...BUT WE HAVE NOT HAD ANY REPORTS OF
SEVERE WEATHER. SHORT RANGE MODELS ARE NOT HANDLING THE SITUATION
VERY WELL...BUT CAN BE INTERPRETED TO SHOW THIS CONVECTION
CONTINUING TO THE WEST AND EVENTUALLY MERGING WITH AND AREA OF
STORMS THAT IS SLOWLY DEVELOPING OVER WEST TEXAS AND THE MOUNTAINS
OF MEXICO. THIS MERGED AREA WILL THEN MOVE TO THE EAST. WE EXPECT
THIS CONVECTION TO BE MORE OF A HEAVY RAIN THREAT THAN SEVERE. THE
FLASH FLOOD WATCH CONTINUES OVERNIGHT FOR THE WESTERN COUNTIES.

&&

.PREV DISCUSSION... /ISSUED 648 PM CDT THU MAY 14 2015/

AVIATION...
CONVECTION SOUTH OF SAN ANTONIO SHOULD DISSIPATE BEFORE GETTING TO
THE AIRPORTS...BUT IT COULD MAKE IT BEFORE SUNSET. ANY TSRA/SHRA
WILL DROP CIGS TO MVFR...OTHERWISE VFR CONDITIONS THROUGH MUCH OF
THE EVENING. CIGS WILL DROP BY 04Z OR 05Z IN AUSTIN AND SAN
ANTONIO. AT ABOUT THIS TIME EXPECTING CONVECTION TO MOVE INTO DRT
FOR SEVERAL HOURS. THERE IS LESS OF A CHANCE FOR SHOWERS AND
THUNDERSTORMS TO MAKE IT TO SAN ANTONIO AND AUSTIN LATER
OVERNIGHT. AFTER STORMS PASS CIGS WILL IMPROVE THROUGH THE LATE
MORNING.

PREV DISCUSSION... /ISSUED 314 PM CDT THU MAY 14 2015/

SHORT TERM (TONIGHT THROUGH FRIDAY NIGHT)...
LATE AFTERNOON RADAR IMAGERY AND LIGHTNING DATA FROM THIS AFTERNOON
SHOW AN INCREASE IN CONVECTION FOR AREAS EAST OF I-35...WITH THE
STRONGEST ACTIVITY OVER THE COASTAL PLAINS. DAYTIME HEATING ALONG
WITH PLENTY OF MOISTURE IN A WEAKLY CAPPED ENVIRONMENT SHOULD ALLOW
THIS ACTIVITY TO CONTINUE THROUGH EARLY EVENING. WITH THE LOSS OF
DAYTIME HEATING...WE EXPECT A DECREASE IN SHOWERS AND
THUNDERSTORMS EAST OF I-35. CAN/T RULE OUT A STRAY SHOWER OR STORM
OVERNIGHT...BUT WILL ONLY CARRY A 20-30% CHANCE FOR PRECIPITATION
TONIGHT. A DIFFERENT STORY IS EXPECTED TO UNFOLD OVER THE RIO
GRANDE PLAINS AND SOUTHERN EDWARDS PLATEAU LATE THIS EVENING AND
OVERNIGHT. AN ACTIVE SUBTROPICAL JET ALOFT ALONG WITH LOW-LEVEL
MOISTURE POOLING UP ALONG THE RIO GRANDE SHOULD RESULT IN A ROUND
OF CONVECTION THIS EVENING ALONG THE SERRANIAS DEL BURRO
MOUNTAINS. STORM MOTION VECTORS SHOW THIS ACTIVITY WILL MOVE EAST
THIS EVENING. RAIN CHANCES CONTINUE AFTER MIDNIGHT AS THE LOW-
LEVEL JET STRENGTHENS TO AROUND 30KTS. WE COULD ALSO SEE
ADDITIONAL STORMS DEVELOP ON LEFTOVER BOUNDARIES THROUGH THE EARLY
MORNING HOURS. STORM MOTION VECTORS REALLY DECREASE AFTER
MIDNIGHT...SO SLOW MOVING STORMS WITH HEAVY RAINFALL WILL BE A
CONCERN. BASED ON RECENT RAINFALL AMOUNTS / POCKETS OF SATURATED
SOILS AND EXPECTED AMOUNTS OF 1 TO 2 INCHES WITH ISOLATED AMOUNTS
NEAR 3 INCHES...WE WILL ISSUE A FLASH FLOOD WATCH FROM
15/00Z-15/12Z. ON FRIDAY...RAINFALL CHANCES WILL LIKELY DEPEND ON
WHAT OCCURS TONIGHT. FOR NOW...WE/LL FOCUS THE HIGHER CHANCES OF
RAINFALL FOR AREAS ALONG AND EAST OF HIGHWAY 83 AS A STRONGER MID-
LEVEL SHORTWAVE TROUGH LIFTS NORTHWARD. GIVEN PLENTY OF MOISTURE
ACROSS THE REGION...LOCALLY HEAVY RAINFALL REMAINS A CONCERN. WITH
THE LOSS OF DAYTIME HEATING...WE SHOULD SEE A DECREASE IN RAINFALL
COVERAGE.

LONG TERM (SATURDAY THROUGH THURSDAY)...
WE SHOULD SEE SOME DRYING IN THE MID-LEVELS ON SATURDAY BEHIND A
DEPARTING SHORTWAVE TROUGH. THIS WILL REDUCE OUR RAIN CHANCES
SLIGHTLY AND WE/LL KEEP A 30-40% CHANCE FOR NOW TO ACCOUNT FOR ANY
DIURNALLY DRIVEN CONVECTION. THE WEATHER PATTERN TRENDS A LITTLE
MORE ACTIVE BEGINNING LATE SATURDAY NIGHT AND CONTINUING INTO MONDAY
OF NEXT WEEK. SOUTHWEST FLOW ALOFT STRENGTHENS ONCE AGAIN AS ANOTHER
MID-LEVEL TROUGH MOVES INTO THE SOUTHERN PLAINS. THIS TROUGH SHOULD
BE STRONG ENOUGH TO SEND A WEAK COLD FRONT OR PERHAPS A STRONG
OUTFLOW BOUNDARY INTO THE REGION BY LATE MONDAY. THE MODELS ALSO
SHOW A NORTHERN STREAM UPPER JET OVER THE DESERT SOUTHWEST WITH A
SUBTROPICAL JET OVER NORTHERN MEXICO. THIS SHOULD PUT OUR REGION IN
FAVORABLE DIFFLUENT FLOW ALOFT ON MONDAY AND PERHAPS INTO EARLY
TUESDAY. RAIN CHANCES CONTINUE INTO THE MIDDLE OF THE UPCOMING WORK
WEEK WITH A CONTINUED LONG WAVE TROUGH TO OUR WEST AND ACTIVE
SOUTHWEST FLOW ALOFT OVER TEXAS.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              71  82  71  85  72 /  30  50  20  30  40
AUSTIN BERGSTROM INTL AIRPORT  70  82  71  84  73 /  30  50  20  30  30
NEW BRAUNFELS MUNI AIRPORT     70  82  70  84  72 /  30  50  20  30  30
BURNET MUNI AIRPORT            68  80  69  82  70 /  30  50  20  40  50
DEL RIO INTL AIRPORT           67  83  71  87  69 /  70  40  20  20  50
GEORGETOWN MUNI AIRPORT        70  80  70  83  71 /  30  50  20  30  40
HONDO MUNI AIRPORT             70  82  71  85  72 /  50  50  20  30  40
SAN MARCOS MUNI AIRPORT        70  81  71  85  72 /  30  50  20  30  30
LA GRANGE - FAYETTE REGIONAL   72  82  72  85  74 /  20  40  20  30  20
SAN ANTONIO INTL AIRPORT       71  82  71  84  72 /  40  50  20  30  40
STINSON MUNI AIRPORT           71  83  72  86  73 /  30  50  20  30  30

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL 7 AM CDT FRIDAY FOR THE FOLLOWING COUNTIES:
BANDERA...DIMMIT...EDWARDS...KERR...KINNEY...MAVERICK...REAL...
UVALDE...VAL VERDE...ZAVALA.

&&

MESOSCALE/AVIATION...03
SYNOPTIC/GRIDS...05
PUBLIC SERVICE/DATA COLLECTION...12
Hazardous weather outlook, May 14, 3:28 PM CDT, 6 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
328 PM CDT THU MAY 14 2015

TXZ171>173-183>194-202>209-217>225-228-152000-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
328 PM CDT THU MAY 14 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

A FLASH FLOOD WATCH IS IN EFFECT FROM 7 PM CDT THIS EVENING
THROUGH 7 AM CDT FRIDAY ACROSS THE WESTERN ONE-THIRD OF SOUTH
CENTRAL TEXAS. A COMPLEX OF NUMEROUS SHOWERS AND THUNDERSTORMS IS
EXPECTED TO DEVELOP OVER THE SOUTHERN EDWARDS PLATEAU AND SPREAD
EAST INTO PARTS OF THE HILL COUNTRY AND THE RIO GRANDE PLAINS LATE
THIS EVENING INTO THE OVERNIGHT HOURS. EXPECT LOCALLY HEAVY
RAINFALL AMOUNTS OF 1 TO 2 INCHES WITH HIGHER TOTALS AROUND 3
INCHES. THESE HEAVY RAINS WILL FALL OVER AREAS WHERE SOILS AND
NORMALLY DRY CREEK BEDS ARE SATURATED FROM RECENT RAINFALL...
PRODUCING FLASH FLOODING AND RAPID RISES OF CREEKS AND STREAMS.
A FEW STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND GUSTY
WINDS OVER 40 MPH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

A WET PATTERN CONTINUES WITH CHANCES OF THUNDERSTORMS FOR FRIDAY
THROUGH WEDNESDAY. THERE IS A POTENTIAL FOR LOCALLY HEAVY RAINS
AND STRONG TO POSSIBLY SEVERE STORMS. THE HIGHEST POTENTIAL FOR
HEAVY RAINFALL IS EXPECTED TO BE SUNDAY INTO MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED FOR TONIGHT...BUT MAY BE
NEEDED SUNDAY INTO MONDAY.

In the hours before

Special weather statement, May 14, 7:15 PM CDT, 2 hours 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
715 PM CDT THU MAY 14 2015

TXZ172-150100-
BURNET TX-
715 PM CDT THU MAY 14 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BURNET COUNTY UNTIL
800 PM CDT...

AT 714 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
WATSON...OR 12 MILES SOUTH OF COPPERAS COVE...MOVING NORTHWEST AT 15
MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
BRIGGS AND WATSON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3103 9791 3095 9785 3090 9783 3085 9790
      3085 9809 3103 9815 3104 9799 3104 9793
TIME...MOT...LOC 0014Z 147DEG 12KT 3095 9797

AAT
Special weather statement, May 14, 7:33 PM CDT, 2 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
733 PM CDT THU MAY 14 2015

TXZ220>222-150130-
ATASCOSA TX-WILSON TX-KARNES TX-
733 PM CDT THU MAY 14 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN ATASCOSA...KARNES AND
SOUTHERN WILSON COUNTIES UNTIL 830 PM CDT...

AT 732 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES NORTHWEST OF NELL...OR 9 MILES NORTHEAST OF CAMPBELLTON...
MOVING EAST AT 10 MPH.

IN ADDITION TO VERY HEAVY RAINS...WINDS IN EXCESS OF 40 MPH WILL BE
POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
KENEDY...KARNES CITY...POTH...CHRISTINE...CAMPBELLTON...KOSCIUSKO...
RUNGE...FALLS CITY...CESTOHOWA...EL OSO...PANA MARIA...MCCOY...
HELENA...PEGGY...COY CITY...ZUNKERVILLE...HOBSON...COUGHRAN...
DEWEESVILLE AND PAWELEVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 2864 9880 2902 9832 2922 9796 2892 9767
      2869 9801 2879 9810 2865 9828
TIME...MOT...LOC 0032Z 167DEG 16KT 2880 9816

TB3
Special weather statement, May 14, 8:19 PM CDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
819 PM CDT THU MAY 14 2015

TXZ217-150145-
MAVERICK TX-
819 PM CDT THU MAY 14 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MAVERICK COUNTY
UNTIL 845 PM CDT...

AT 819 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10
MILES NORTHEAST OF ROSITA NORTH...OR 14 MILES EAST OF EAGLE PASS...
MOVING NORTH AT 15 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
PALOMA.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 2866 10014 2862 10034 2896 10047 2902 10015
TIME...MOT...LOC 0119Z 167DEG 15KT 2872 10026

TB3
Special weather statement, May 14, 8:37 PM CDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
837 PM CDT THU MAY 14 2015

TXZ222-224-150215-
DE WITT TX-KARNES TX-
837 PM CDT THU MAY 14 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN DEWITT AND
SOUTHEASTERN KARNES COUNTIES UNTIL 915 PM CDT...

AT 836 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
KARNES CITY...MOVING EAST AT 20 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
KENEDY...KARNES CITY...RUNGE...NORDHEIM...CHOATE...GRUENAU...PANA
MARIA...COTTON PATCH...NEW DAVY AND HELENA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 2896 9797 2908 9756 2886 9750 2874 9768
      2873 9796
TIME...MOT...LOC 0136Z 253DEG 18KT 2887 9787

AAT
Special weather statement, May 14, 9:13 PM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
913 PM CDT THU MAY 14 2015

TXZ202-203-217-218-150245-
ZAVALA TX-MAVERICK TX-KINNEY TX-UVALDE TX-
913 PM CDT THU MAY 14 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MAVERICK...
NORTHWESTERN ZAVALA...SOUTHEASTERN KINNEY AND SOUTHWESTERN UVALDE
COUNTIES UNTIL 945 PM CDT...

AT 913 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES EAST OF DARLING...OR 13 MILES SOUTHEAST OF SPOFFORD...MOVING
NORTHEAST AT 15 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
ANACACHO AND DABNEY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 2934 10039 2934 10012 2907 10003 2892 10011
      2890 10036
TIME...MOT...LOC 0213Z 227DEG 13KT 2903 10026

TB3
Special weather statement, May 14, 9:30 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
930 PM CDT THU MAY 14 2015

TXZ185-203-218-150330-
ZAVALA TX-UVALDE TX-REAL TX-
930 PM CDT THU MAY 14 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN REAL...ZAVALA AND UVALDE
COUNTIES UNTIL 1030 PM CDT...

AT 929 PM CDT...DOPPLER RADAR WAS TRACKING A CLUSTER OF STRONG
THUNDERSTORMS IN WESTERN UVALDE...ZAVALA...AND SOUTHERN REAL
COUNTIES MOVING NORTH AT 20 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
UVALDE...CRYSTAL CITY...LEAKEY...LA PRYOR...BATESVILLE...CAMP WOOD...
LAGUNA...GARNER STATE PARK...WASHER...MONTELL...RIO FRIO...UVALDE
ESTATES...LAS COLONIAS...BARKSDALE...BLEWETT...CONCAN...CHULA
VISTA-RIVER SPUR...DABNEY...REAGAN WELLS AND COMETA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 2866 10011 2962 10011 2962 10002 2963 10001
      2966 10003 2968 10002 2970 10005 2971 10005
      2973 9966 2864 9963
TIME...MOT...LOC 0229Z 211DEG 16KT 2912 9992

TB3

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 14, 7:05 PM CDTSpecial Weather StatementEWXMedina25 min
May 14, 7:15 PM CDTSpecial Weather StatementEWXBurnet45 min
May 14, 7:33 PM CDTSpecial Weather StatementEWXKarnes57 min
May 14, 8:08 PM CDTSevere Thunderstorm WarningEWXKinney, Maverick, Uvalde, Zavala52 min
May 14, 8:16 PM CDTSevere Thunderstorm WarningEWXUvalde29 min
May 14, 8:19 PM CDTSpecial Weather StatementEWXMaverick26 min
May 14, 8:24 PM CDTSevere Thunderstorm WarningEWXMaverick36 min
May 14, 8:37 PM CDTSpecial Weather StatementEWXKarnes38 min
May 14, 8:44 PM CDTSevere Thunderstorm WarningEWXReal, Uvalde46 min
May 14, 8:49 PM CDTSevere Thunderstorm WarningEWXKinney, Maverick26 min
May 14, 8:55 PM CDTSevere Thunderstorm WarningEWXMaverick35 min
May 14, 8:58 PM CDTSevere Thunderstorm WarningEWXMaverick32 min
May 14, 9:13 PM CDTSpecial Weather StatementEWXKinney32 min
May 14, 9:15 PM CDTSevere Thunderstorm WarningEWXKinney45 min
May 14, 9:23 PM CDTSevere Thunderstorm WarningEWXMaverick, Zavala37 min
May 14, 9:30 PM CDTSpecial Weather StatementEWXUvalde, Zavala60 min
May 14, 9:48 PM CDTSevere Thunderstorm WarningEWXMaverick27 min
May 14, 9:59 PM CDTFlash Flood WarningEWXKinney, Maverick, Uvalde, Zavala2 hr
May 14, 10:02 PM CDTSpecial Weather StatementEWXKinney28 min
May 14, 10:04 PM CDTSpecial Weather StatementEWXMaverick26 min
May 14, 10:15 PM CDTRiver Flood WarningEWXKarnes16 hr
May 14, 10:33 PM CDTSpecial Weather StatementEWXMaverick, Zavala42 min
May 14, 11:12 PM CDTSpecial Weather StatementEWXUvalde, Zavala63 min
May 15, 12:02 AM CDTFlash Flood WarningEWXKinney, Maverick, Uvalde, Zavala3 hr
May 15, 12:47 AM CDTSevere Thunderstorm WarningEWXMaverick, Zavala43 min
May 15, 1:30 AM CDTSpecial Weather StatementEWXUvalde30 min
May 15, 2:28 AM CDTSpecial Weather StatementEWXZavala32 min
May 15, 2:55 AM CDTSevere Thunderstorm WarningEWXZavala50 min
May 15, 3:01 AM CDTFlash Flood WarningEWXKinney, Maverick, Uvalde, Zavala3 hr
May 15, 3:32 AM CDTTornado WarningEWXFrio, Zavala28 min
May 15, 4:00 AM CDTSpecial Weather StatementEWXFrio45 min
May 15, 4:21 AM CDTAreal Flood AdvisoryEWXFrio3 hr
May 15, 4:30 AM CDTSpecial Weather StatementEWXZavala30 min
May 15, 4:46 AM CDTSevere Thunderstorm WarningEWXDimmit, Zavala44 min
May 15, 5:12 AM CDTAreal Flood AdvisoryEWXDimmit, Zavala2 hr
May 15, 5:29 AM CDTSevere Thunderstorm WarningEWXDimmit, Zavala46 min
May 15, 5:39 AM CDTAreal Flood AdvisoryEWXMedina111 min
May 15, 6:01 AM CDTFlash Flood WarningEWXDimmit, Kinney, Maverick, Uvalde, Zavala119 min
May 15, 6:14 AM CDTSevere Thunderstorm WarningEWXDimmit31 min
May 15, 7:12 AM CDTAreal Flood AdvisoryEWXFrio2 hr
May 15, 7:16 AM CDTAreal Flood AdvisoryEWXMedina119 min
May 15, 7:56 AM CDTAreal Flood AdvisoryEWXAtascosa, Dimmit, Frio, Maverick, Medina, Uvalde and 1 more4 hr
May 15, 8:16 AM CDTAreal Flood AdvisoryEWXBlanco, Burnet, Hays, Travis, Williamson3 hr
May 15, 8:26 AM CDTAreal Flood AdvisoryEWXAtascosa, Bexar, Comal, Guadalupe, Karnes, Kendall and 1 more4 hr
May 15, 8:38 AM CDTAreal Flood AdvisoryEWXBastrop, Caldwell, Fayette, Hays, Lee, Travis and 1 more4 hr
May 15, 8:46 AM CDTRiver Flood WarningEWXFrio66 hr
May 15, 9:50 AM CDTFlash Flood WarningEWXKarnes, Wilson4 hr
May 15, 12:04 PM CDTFlash Flood WarningEWXDeWitt, Gonzales, Karnes3 hr
May 15, 12:05 PM CDTSpecial Weather StatementEWXDeWitt55 min
May 15, 12:51 PM CDTSpecial Weather StatementEWXDeWitt54 min
May 15, 2:33 PM CDTRiver Flood WarningEWXKarnes17 hr
May 15, 2:33 PM CDTRiver Flood WarningEWXKarnes17 hr

Nearby

Severe Thunderstorm Warnings in Texas, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.